Some properties of absolute returns as a proxy for volatility
David Giles ()
Applied Financial Economics Letters, 2008, vol. 4, issue 5, 347-350
We use the stochastic volatility model as a basis for investigating the statistical properties of absolute returns as a measure of latent volatility in financial markets. Our results are compared with existing results for squared returns.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Working Paper: Some Properties of Absolute Returns as a Proxy for Volatility (2007)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:taf:apfelt:v:4:y:2008:i:5:p:347-350
Ordering information: This journal article can be ordered from
Access Statistics for this article
Applied Financial Economics Letters is currently edited by Mark Taylor
More articles in Applied Financial Economics Letters from Taylor and Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().